# SDR V0XR2013030700007

- Difficulty date: March 7, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 29,912 hours, 32,149 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Part number: 85410893106
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN ATTACH ANGLE AT AFT UNDERSIDE OF RIGHT FINGERNAIL.  REMOVED AND REPLACED ATTACH ANGLE AT AFT UNDERSIDE OF RIGHT FINGERNAIL IAW DASH 8-100 SRM 51-40-07, AND 51-42-05.  W/O 50335, W/C 4278
